Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 42, No. 2 (April, 1990)
M. Chō Joint spectra of strongly hyponormal operators on Banach spaces 185−192
M. Yoshida On Nelson processes with boundary condition 193−212
K. Fujiwara Metric deformation of non-positively curved manifolds 213−219
H. Yamashita Remarks on connections between the Leopoldt conjecture, p-class groups and unit groups of algebraic number fields 221−237
Y. Mutō Extension of minimal immersions of spheres into spheres 239−257
Y. Matsubara Consistency of Menas' conjecture 259−263
S. Koike Notes on C0 sufficiency of quasijets 265−275
A. Haraux and M. Ôtani Quasi-periodicity of bounded solutions to some periodic evolution equations 277−294
H. Hara and H. Mizumoto Determination of the modulus of quadrilaterals by finite element methods 295−326
H. Akiyama Backward Itô's formula for sections of a fibered manifold 327−340
M. Dateyama The almost weak specification property for ergodic group automorphisms of abelian groups 341−351

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.